# SDR SWAA2022092765175

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FLOOR BEAM UPPER CHORD; BS 986.5; LBL 45 TO RBL 45; WL 208 / [01] UPDATED MEASUREMENTS CHART;[02] REMOVED CORROSION ON FLOOR BEAM UPPER CHORD; BS 986.5; LBL 43 L=1.6'XW=0.9'XD=.025; BS 986.5 LBL 41 L=.9XW=.9'XD=.020'; BS 986.5 LBL 38 L=1'XW=.8'XD=.013'; BS986.5 LBL 35 L=1.1'XW=.7'XD=.010'; BS986.5 RBL 36 L=1.8'XW=.9'XD=.018'; BS 986.5 RBL 40 L=2.2'XW=1'XD=.020'; BS 986.5 RBL 43 L=1.5'XW=1.0'XD=.018' FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .125' OF ORIGINAL THICKNESS .150' IAW SRM 53-70-51-0I-1; SRM 53-70-51-1A-1 AND BAC1518-1211 PIN POINT MICROMETER USED ID:ATS1672 S/N:65092939 DUE:03/2023[14] FABRICATED REPAIR PARTS FOR ITEM 1 T-CHORD(2EA) FROM BAC1505-101474#7050T76511 LOT#1495939-1; ITEM 2 ANGLE(4EA) FROM BAC1490-2811#7075T62 LOT#1498610-1; ITEM 3 ANGLE(4EA) FROM BAC1490-2887#7075T62-C LOT#1490487-1 AND ITEM 4 STRAP(4EA) FROM 7075T6#0.080 CLAD LOT#1492623-1 ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR. 4.G-M TABLE 201 OK TO INSTALL;20] LOCATED AND DRILLED NEW CORNER FITTING FOR INTERCOSTAL BS986 RBL38 I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR. 4.G-L;[21] VERIFIED CORRECTIVE ACTION #19;20 DVI TRIMMED AREA COMPLETED. OK TO PRIME GIVEN.;[22] INSTALLED ITEM 1 T-CHORD(2EA);ITEM 2 ANGLE(4EA);ITEM 3 ANGLE(4EA);ITEM 4 STRAP AND L/H AND R/H SHEAR TIE AT BS986 BL0-LBL50 AND RBL18-RBL50 I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 PAR. 4.N;O;
